Weighted statistical approximation by kantorovich type q-Szasz-Mirakjan operators


ÖRKCÜ M. , DOĞRU O.

APPLIED MATHEMATICS AND COMPUTATION, vol.217, no.20, pp.7913-7919, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 217 Issue: 20
  • Publication Date: 2011
  • Doi Number: 10.1016/j.amc.2011.03.009
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.7913-7919

Abstract

In the present paper, we introduce a Kantorovich type modification of q-Szasz-Mirakjan operators and obtain weighted statistical approximation properties of these operators. Also for introduced operators, we give a Voronovskaja type theorem related to q-derivatives. (C) 2011 Elsevier Inc. All rights reserved.